# SDR DHL9672010C

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 692848111
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 3 SLAT I/B RIB CRACKED.  REMOVED AND REPLACED RIB PER SRM 51-10-1.
